Pacific Journal of Mathematics

Torus orbits in $G/P$.

Hermann Flaschka and Luc Haine

Article information

Source
Pacific J. Math., Volume 149, Number 2 (1991), 251-292.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644463

Mathematical Reviews number (MathSciNet)
MR1105698

Zentralblatt MATH identifier
0788.22017

Subjects
Primary: 14M25: Toric varieties, Newton polyhedra [See also 52B20]
Secondary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35] 20G20: Linear algebraic groups over the reals, the complexes, the quaternions 22E46: Semisimple Lie groups and their representations 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]

Citation

Flaschka, Hermann; Haine, Luc. Torus orbits in $G/P$. Pacific J. Math. 149 (1991), no. 2, 251--292. https://projecteuclid.org/euclid.pjm/1102644463


Export citation

References

  • [1] M. F. Atiyah, Convexity and commuting Hamiltonians, Bull. London Math. Soc, 14(1982), 1-15.
  • [2] A. Borel, Linear Algebraic Groups,W. A. Benjamin, 1969.
  • [3] I. M.Gel'fand andV. V. Serganova,Combinatorial geometries and torus strata on homogeneous compact manifolds, Uspekhi Mat. Nauk., 42:2 (1987), 107- 134.
  • [4] J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, 1972.
  • [5] V. G. Kac and D. H. Peterson, Infinite flag varieties and conjugacy theorems, Proc. Nat.Acad. Sci. U.S.A.,80 (1983), 1778-1782.
  • [6] G. Lancaster and J. Towber, Representation-functors and flag-algebras for the classicalgroups I, J. Algebra, 59 (1979), 16-38.
  • [7] E. M. Lerman, Symplectic Fibrations and Weight Multiplicities of Compact Groups,Dissertation, MIT,1989.
  • [8] T. Oda, Convex Bodies and Algebraic Geometry, Springer-Verlag,1985.
  • [9] V. E. Voskresenski and A. A. Klyachko, ToroidalFano varieties and root sys- tems, Izv. Akad. Nauk SSSR,48 (1984),237-263.
  • [10] R. O. Wells, DifferentialAnalysis on Complex Manifolds, Springer-Verlag,1980.